# SDR ASAA2015081713119

- Difficulty date: August 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769523
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE GROUND AIR CONDITIONED SERVICE DOOR LANDING IS DAMAGED.  ACFT GROUNDED.  UPON FURTHER EVALUATION, FOUND GROUND AIR DOOR LANDING CRACKED. REPAIRED AT GROUND AIR CONDITIONED SERVICE DOOR LANDING IAW SRM 53-30-01-2R-2, REPAIR 2. THIS IS A CAT B REPAIR WITH INSP THRESHOLD OF 30,000 FLIGHT CYC AND A REPEAT INSP INTERVAL OF 30,000 FLIGHT CYC, CURRENT FLIGHT, CYC 40,014.
